# SDR DALA14014339237

- Difficulty date: February 28, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N937DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53352
- Aircraft time: 35,836 hours, 31,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND TAIL COMPARTMENT UPPER EMERGENCY LIGHTS INOPERATIVE.  MX FOUND BATTERY PACK B5-239 DISCONNECTED.  RECONNECTED.  OPS CHECKED GOOD.
